Alert archive / Nevada / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 27, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 8, 2015, 3:06 PM PDT for Storey County, Washoe County, Nevada; Lassen County, Sierra County, California. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2015, 3:06 PM PDT (22:06 UTC)
- Expired
- Jul 8, 2015, 3:45 PM PDT
- In force
- 39 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
Counties Lassen County, CA, Sierra County, CA, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 38 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
676
WUUS55 KREV 082206
SVRREV
CAC035-091-NVC029-031-082245-
/O.NEW.KREV.SV.W.0027.150708T2206Z-150708T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
306 PM PDT WED JUL 8 2015
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SIERRA COUNTY IN NORTHERN CALIFORNIA...
SOUTHEASTERN LASSEN COUNTY IN NORTHERN CALIFORNIA...
SOUTHERN WASHOE COUNTY IN WESTERN NEVADA...
STOREY COUNTY IN WESTERN NEVADA...
* UNTIL 345 PM PDT
* AT 303 PM PDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH IS CONTINUING TO
MOVE THROUGH RENO. THIS STORM WAS LOCATED OVER RENO...AND MOVING
NORTH AT 20 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE
HAIL...WINDS IN EXCESS OF 60 MPH...AND VERY HEAVY RAIN.
* SOME URBAN STREET FLOODING WILL OCCUR. DO NOT DRIVE THROUGH WATER
COVERED ROADWAYS.
* LOCATIONS IMPACTED INCLUDE...
RENO...SPARKS...CAUGHLIN RANCH...SPANISH SPRINGS...NORTHWEST
RENO...HIDDEN VALLEY...LEMMON VALLEY-GOLDEN VALLEY...VERDI-MOGUL...
STEAD...RENO-TAHOE INTERNATIONAL AIRPORT...WINGFIELD SPRINGS...DOG
VALLEY...MOGUL...LOCKWOOD...VERDI...GOLDEN VALLEY...SOMERSETT...
LEMMON VALLEY...COLD SPRINGS VALLEY AND STEAD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE NOW FOR HIGH WINDS...HAIL...HEAVY RAIN AND DEADLY LIGHTNING.
DURING A SEVERE THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL UP TO THE SIZE OF A
GOLF BALL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 3947 11962 3941 11995 3961 12011 3977 12010
3980 11967
TIME...MOT...LOC 2203Z 165DEG 26KT 3954 11982
$$
MB2 follow-up statements
356
WWUS55 KREV 082228
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
328 PM PDT WED JUL 8 2015
CAC035-091-NVC029-031-082245-
/O.CON.KREV.SV.W.0027.000000T0000Z-150708T2245Z/
SIERRA CA-LASSEN CA-WASHOE NV-STOREY NV-
328 PM PDT WED JUL 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM PDT
FOR SIERRA...SOUTHEASTERN LASSEN...SOUTHERN WASHOE AND STOREY
COUNTIES...
AT 327 PM PDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR LEMMON VALLEY-GOLDEN VALLEY...OR 12 MILES NORTH OF
RENO...MOVING NORTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
RENO...SPARKS...CAUGHLIN RANCH...SPANISH SPRINGS...NORTHWEST RENO...
HIDDEN VALLEY...LEMMON VALLEY-GOLDEN VALLEY...VERDI-MOGUL...STEAD...
RENO-TAHOE INTERNATIONAL AIRPORT...WINGFIELD SPRINGS...DOG VALLEY...
MOGUL...LOCKWOOD...VERDI...GOLDEN VALLEY...SOMERSETT...LEMMON
VALLEY...COLD SPRINGS VALLEY AND STEAD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3947 11962 3941 11995 3961 12011 3977 12010
3980 11967
TIME...MOT...LOC 2227Z 165DEG 26KT 3971 11988
$$
AH361
WWUS55 KREV 082240
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
340 PM PDT WED JUL 8 2015
CAC035-091-NVC029-031-082248-
/O.EXP.KREV.SV.W.0027.000000T0000Z-150708T2245Z/
SIERRA CA-LASSEN CA-WASHOE NV-STOREY NV-
340 PM PDT WED JUL 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SIERRA...SOUTHEASTERN
LASSEN...SOUTHERN WASHOE AND STOREY COUNTIES WILL EXPIRE AT 345 PM
PDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
PLEASE POST ANY STORM REPORTS TO NWS SOCIAL MEDIA OR REPORT TO LOCAL
LAW ENFORCEMENT AGENCY.
LAT...LON 3947 11962 3941 11995 3961 12011 3977 12010
3980 11967
TIME...MOT...LOC 2236Z 165DEG 26KT 3971 11988
$$
AHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:21 PM PDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 8, 1:21 PM PDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 121 PM PDT WED JUL 8 2015 .SYNOPSIS... SHOWERS AND THUNDERSTORMS AND MILD TEMPERATURES WILL CONTINUE THROUGH FRIDAY AS AN UPPER LOW MOVES ACROSS THE AREA. LOCALLY HEAVY RAIN ALONG WITH HAIL AND GUSTY OUTFLOW WINDS ARE STILL POSSIBLE THIS EVENING. AS A DRIER AIRMASS WORKS INTO THE REGION THIS WEEKEND AND EARLY NEXT WEEK, SHOWERS WILL END WITH TEMPERATURES SLOWLY WARMING BACK TO NORMAL LEVELS. && .SHORT TERM... UPPER LOW CENTERED JUST SOUTH OF THE SAN FRANCISCO BAY AREA WILL CONTINUE TO MOVE INLAND OVER THE NEXT 12-24 HOURS AND SETTLE OVER CA-NV THU-FRI AS IT SLOWLY WEAKENS. THE SIERRA AND WESTERN NV REMAIN ON THE EAST SIDE OF LOW WITH UPPER LEVEL DIFFLUENCE AND PLENTY OF MOISTURE TO KEEP A THREAT FOR FLASH FLOODING GOING THROUGH EARLY THIS EVENING. ABUNDANT SUNSHINE HAS ALLOWED FOR A GOOD BUILDUP OF INSTABILITY AND STORMS SO FAR HAVE PRODUCED VERY HEAVY RAIN AND HAIL TO THE SIZE OF QUARTERS. THERE WAS SOME DRYING AND COOLING IN THE MID LEVELS AS LOW APPROACHED AND THIS WOULD SUGGEST A BIT MORE SEVERE POTENTIAL WITH STORMS THIS AFTERNOON AND EARLY EVENING. MODELS ONCE AGAIN SHOW STORMS ORGANIZING INTO A COMPLEX AND CONTINUING NORTHBOUND ACROSS NORTHEAST CA AND NORTHWEST NV THIS EVENING AND OVERNIGHT. HOWEVER GIVEN THE CONVECTIVE FEEDBACK IN RECENT MODEL RUNS, CONFIDENCE IS LOW IN THE FUTURE TREND OF STORMS BEYOND THIS AFTERNOON. WE HAVE MAINTAINED A HIGH CHANCE OF SHOWERS AND THUNDERSTORMS FOR NOW. FOR THU-FRI, CONDITIONS WILL GENERALLY BE COOLER AND UNSETTLED WITH PERIODS OF OVERCAST AND CHANCES FOR SHOWERS. THUNDERSTORMS WILL BE MORE ISOLATED WITH A LOWER THREAT FOR STRONG STORMS. SO WE ARE NOT ANTICIPATING ANY MORE WIDESPREAD HEAVY RAIN BEYOND THIS EVENING. TEMPERATURES WILL BE WELL BELOW NORMAL WITH 60S IN THE SIERRA AND 70S TO LOWER 80S ACROSS WESTERN NV. FOR HIKERS IN THE BACKCOUNTRY OF THE SIERRA, IT COULD BE QUITE COLD, ESPECIALLY WHERE SHOWERS OCCUR. .LONG TERM...SATURDAY THROUGH WEDNESDAY... THIS PERIOD WILL BE DRIER AS THE FLOW BECOMES MORE SOUTHWEST IN RESPONSE TO GENERAL TROUGH OVER THE EAST PACIFIC/WEST COAST. SOME INSTABILITY MAY BE PRESENT STILL FOR A FEW STORMS SATURDAY, BUT BY SUNDAY AND EARLY NEXT WEEK, CONDITIONS ARE ANTICIPATED TO REMAIN STORM FREE. TEMPERATURES WILL WARM SLOWLY AND BE NEAR SEASONAL NORMALS BY TUE-WED. HOHMANN && .AVIATION... THUNDERSTORMS WILL CONTINUE TO FIRE THROUGH EARLY THIS EVENING WITH HEAVY RAIN, HAIL TO ONE INCH AND WIND GUSTS TO 60 MPH WITH STRONGER STORMS. STORMS HAVE ALREADY IMPACTED SIERRA TAF SITES WHERE AIRMASS STABILIZATION IS ANTICIPATED BY LATE AFTERNOON. FOR WESTERN NV AIRPORTS, THUNDERSTORM THREAT WILL BE CLOSER TO THE 21Z-02Z TIME WINDOW WHEN THE GREATEST THREAT FOR OUTFLOW WINDS WILL BE PRESENT GIVEN TEMPERATURES WILL STILL BE IN THE 80S. AFTER THIS EVENING, THERE WILL BE A MORE GENERAL THREAT FOR SHOWERS WITH THUNDERSTORMS MORE ISOLATED THU-FRI. HOHMANN && .REV WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT NVZ001>005. CA...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT CAZ070>073. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Local storm report, Jul 8, 2:24 PM PDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
224 PM PDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM FLASH FLOOD JOHNSON LANE 39.05N 119.72W
07/08/2015 DOUGLAS NV AMATEUR RADIO
STREETS AND HOMES IMPACTED BY FLASH FLOODING AND DEBRIS
COMING FROM THE FOOTHILLS. REPORTS OF DIME SIZE HAIL AS
WELL.
&&
ELWLocal storm report, Jul 8, 2:25 PM PDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RENO NV
225 PM PDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM HAIL 3 SSW SOUTH LAKE TAHOE 38.85N 120.02W
07/08/2015 M0.25 INCH EL DORADO CA TRAINED SPOTTER
PEA SIZE HAIL REPORTED WITH HEAVY RAIN.
1237 PM HAIL NW SOUTH LAKE TAHOE 38.94N 119.99W
07/08/2015 M0.25 INCH EL DORADO CA TRAINED SPOTTER
PEA SIZE HAIL AND MODERATE TO HEAVY RAIN AT REAGAN BEACH.
1246 PM HAIL 1 E SOUTH LAKE TAHOE 38.94N 119.95W
07/08/2015 M1.00 INCH EL DORADO CA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT BLACKWOOD AND PIONEER TRAIL
IN SOUTH LAKE TAHOE.
1250 PM HAIL 1 E SOUTH LAKE TAHOE 38.94N 119.96W
07/08/2015 M1.00 INCH EL DORADO CA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN SOUTH LAKE TAHOE.
0109 PM HAIL 6 WSW BOCA RESERVOIR 39.36N 120.18W
07/08/2015 M0.25 INCH NEVADA CA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN PROSSER HEIGHTS.
0147 PM HAIL 4 NE MINDEN-TAHOE AIRPO 39.04N 119.71W
07/08/2015 E0.88 INCH DOUGLAS NV TRAINED SPOTTER
REPORTS OF HEAVY RAIN AND NICKEL SIZE HAIL.
0147 PM HEAVY RAIN TRUCKEE 39.33N 120.20W
07/08/2015 M0.58 INCH NEVADA CA AMATEUR RADIO
0.58 INCH PER HOUR OF HEAVY RAIN WITH ACCUMULATING PEA
SIZE HAIL.
0222 PM FLASH FLOOD JOHNSON LANE 39.05N 119.72W
07/08/2015 DOUGLAS NV AMATEUR RADIO
STREETS AND HOMES IMPACTED BY FLASH FLOODING AND DEBRIS
COMING FROM THE FOOTHILLS. REPORTS OF DIME SIZE HAIL AS
WELL.
&&
ELWSpecial weather statement, Jul 8, 2:26 PM PDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
226 PM PDT WED JUL 8 2015
NVZ004-082230-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
226 PM PDT WED JUL 8 2015
...MANY STRONG THUNDERSTORMS WITH HEAVY RAIN OVER PERSHING COUNTY...
AT 224 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SERIES OF STRONG THUNDERSTORMS COVERING MUCH OF PERSHING
COUNTY. THESE STORMS ARE MOVING SLOWLY PRODUCING HEAVY RAIN.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LOVELOCK...OREANA...UNIONVILLE...IMLAY...JUNCTION I 80 AND NV 396/857
(EXIT 112)...ORGAN PEAK...TRINITY PEAK...SEVEN TROUGHS MOUNTAIN...
MCKINNEY PASS...TOULON PEAK...LOVELOCK DERBY FIELD AIRPORT...BUFFALO
MOUNTAIN...RYE PATCH RESERVOIR...MILL CITY...MAJUBA MOUNTAIN...
ROSEBUD PEAK...RYE PATCH RESERVOIR CAMPGROUND...STAR PEAK AND MOUNT
TOBIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL AFFECT TRAVELERS ON INTERSTATE 80 FROM THE CHURCHILL
PERSHING COUNTY LINE INTO HUMBOLDT COUNTY. DRIVERS SHOULD EXPECT
STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY
RAINFALL WILL RESULT IN PONDING OF WATER. SLOW DOWN WHEN
ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.
&&
LAT...LON 4005 11753 4005 11908 4088 11904 4088 11879
4085 11878 4086 11765 4068 11764 4068 11730
4052 11730
TIME...MOT...LOC 2124Z 180DEG 0KT 4042 11809
MBSpecial weather statement, Jul 8, 2:30 PM PDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 230 PM PDT WED JUL 8 2015 NVZ001-082215- MINERAL AND SOUTHERN LYON COUNTIES NV- 230 PM PDT WED JUL 8 2015 ...STRONG THUNDERSTORMS NEAR MASON... AT 228 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MASON...MOVING NORTHWEST AT 10 TO 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... YERINGTON...WEED HEIGHTS...MASON...YERINGTON MUNICIPAL AIRPORT... JUNCTION NV 339 AND NV 208 AND SMITH VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY. && LAT...LON 3882 11898 3874 11918 3890 11941 3907 11909 TIME...MOT...LOC 2128Z 151DEG 7KT 3885 11913 WH
Local storm report, Jul 8, 2:59 PM PDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
259 PM PDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL RENO 39.54N 119.82W
07/08/2015 E1.75 INCH WASHOE NV AMATEUR RADIO
HAIL COVERING THE GROUND AT MT ROSE HIGHWAY IN SOUTH
RENO.
&&
ELWSpecial weather statement, Jul 8, 3:01 PM PDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 301 PM PDT WED JUL 8 2015 NVZ001-004-082245- MINERAL AND SOUTHERN LYON COUNTIES NV- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- 301 PM PDT WED JUL 8 2015 ...STRONG THUNDERSTORM DEVELOPING NEAR SCHURZ.. AT 258 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF YERINGTON... MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. IN ADDITION...THIS STORM IS CAPABLE OF VERY HEAVY RAINFALL. THIS STORM WILL AFFECT SCHURZ AND HIGHWAY 95 BETWEEN YERINGTON AND SCHURZ. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. && LAT...LON 3883 11881 3882 11904 3913 11911 3914 11876 TIME...MOT...LOC 2158Z 177DEG 17KT 3891 11893 WH
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 5:34 PM PDT | Special Weather Statement | REV | 41 min | |
| Jul 7, 10:04 PM PDT | Flash Flood Watch | REV | Churchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more | 23 hr |
| Jul 8, 12:12 PM PDT | Special Weather Statement | REV | Churchill | 48 min |
| Jul 8, 12:41 PM PDT | Severe Thunderstorm Warning | REV | Douglas | 49 min |
| Jul 8, 1:18 PM PDT | Special Weather Statement | REV | Lander | 42 min |
| Jul 8, 1:25 PM PDT | Special Weather Statement | REV | Douglas | 35 min |
| Jul 8, 1:37 PM PDT | Flash Flood Warning | REV | Douglas, Washoe | 3 hr |
| Jul 8, 1:37 PM PDT | Special Weather Statement | REV | 38 min | |
| Jul 8, 2:05 PM PDT | Special Weather Statement | REV | Storey | 40 min |
| Jul 8, 2:26 PM PDT | Special Weather Statement | REV | Pershing | 64 min |
| Jul 8, 2:30 PM PDT | Special Weather Statement | REV | Lyon | 45 min |
| Jul 8, 2:32 PM PDT | Severe Thunderstorm Warning | REV | Storey, Washoe | 43 min |
| Jul 8, 2:47 PM PDT | Flash Flood Warning | REV | Pershing | 3 hr |
| Jul 8, 3:01 PM PDT | Special Weather Statement | REV | Lyon | 44 min |
| Jul 8, 3:19 PM PDT | Flash Flood Warning | REV | Washoe | 3 hr |
| Jul 8, 3:19 PM PDT | Flash Flood Warning | REV | Lyon, Mineral | 3 hr |
| Jul 8, 3:26 PM PDT | Special Weather Statement | REV | Mineral | 34 min |
| Jul 8, 3:32 PM PDT | Special Weather Statement | REV | Lyon | 43 min |
| Jul 8, 3:54 PM PDT | Special Weather Statement | REV | 36 min | |
| Jul 8, 4:10 PM PDT | Severe Thunderstorm Warning | REV | Churchill | 35 min |
| Jul 7, 5:55 PM PDT | Areal Flood Advisory | REV | Alpine | 3 hr |
| Jul 8, 11:30 AM PDT | Special Weather Statement | REV | Alpine | 45 min |
| Jul 8, 12:22 PM PDT | Special Weather Statement | REV | Alpine, Mono | 53 min |
| Jul 8, 12:38 PM PDT | Flash Flood Warning | REV | Alpine, Mono | 3 hr |
| Jul 8, 1:02 PM PDT | Severe Thunderstorm Warning | REV | Plumas | 28 min |
| Jul 8, 1:09 PM PDT | Special Weather Statement | REV | Sierra | 51 min |
| Jul 8, 1:36 PM PDT | Special Weather Statement | REV | Sierra | 24 min |
| Jul 8, 1:48 PM PDT | Flash Flood Warning | REV | Mono | 3 hr |
| Jul 8, 1:51 PM PDT | Flash Flood Warning | REV | Nevada, Sierra | 3 hr |
| Jul 8, 1:58 PM PDT | Severe Thunderstorm Warning | REV | Plumas | 47 min |
| Jul 8, 2:04 PM PDT | Special Weather Statement | REV | Plumas | 26 min |
| Jul 8, 3:10 PM PDT | Special Weather Statement | REV | Lassen | 50 min |
| Jul 8, 4:01 PM PDT | Special Weather Statement | REV | Lassen | 44 min |
| Jul 8, 4:24 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 36 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2015Severe Thunderstorm Warnings in California, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.